# SDR USAA950696

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 1.5 INCH CRACK AT STA 1463 LT SIDE VERTICAL STAB TO FUSELAGE ATTACH ANGLE.  CUT OUT CRACKED SECTION OF ANGLE, INSTALLED FILLER AND REPAIR ANGLES PER SRM 53-05 FIG 23A AND USAIR EA NR 19449.  (W)
